| Model Number |
20 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device reached its end of life on 12/23/2020 and physio was unable to evaluate the device.The customer's therapy cable which was in use at the time of the event was evaluated.One on the pins was visibly broken off and the date code on the cable was 5/2003.The recommended replacement for this cable per the service manual is every 3 years.This cable was connected to another lp20 and the customer's complaint was duplicated.The customer was informed of recommended replacement on the cable.
Event or Problem Description
The customer contacted physio-control to report that their device failed to detect attachment to the patient.This issue is patient related; however there was no adverse event reported.
Event or Problem Description
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Root cause is unable to be determined.